# SDR QXEA200501168

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 8,840 hours, 9,249 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT: PITCH TRIM CAUTION LIGHT ILLUMINATED DURING TAXI OUT.  RETURNED TO GATE.  MAINTENANCE REINITIALIZED PITCH TRIM SYSTEM VIA CYCLING SHIP'S POWER.  POWER-UP SELF-TEST NORMAL.  PITCH TRIM CAUTION LIGHTS OUT.  PITCH TRIM OPERATION NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
